- Experiment. Math.
- Volume 14, Issue 2 (2005), 129-132.
Power integral bases in the family of simplest quartic fields
Several authors have considered the infinite parametric family of simplest quartic fields $K_t=\mathbb Q(\xi)$. In this paper, we explicitly give all generators of power integral bases in the ring of integers $\mathbb Z_K$ of$K_t$ assuming that $t^2+16$is not divisible by an odd square. We use a well known general algorithm for calculating power integral bases in quartic fields.
Experiment. Math., Volume 14, Issue 2 (2005), 129-132.
First available in Project Euclid: 30 September 2005
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Olajos, Péter. Power integral bases in the family of simplest quartic fields. Experiment. Math. 14 (2005), no. 2, 129--132. https://projecteuclid.org/euclid.em/1128100125